Is it safe to take ecospirin 75 in the third trimester of pregnancy ?
Hi I am 35 weeks pregnant .. MY gync had adviced me to take ecospirin 75 from 5 month.. Few hours back accidentally happened to go through the cover of the tablet and found that its not safe to take aspirin during last 3 months of pregnancy as it might cause bleeding in both fetus and mother.. Please help me!
Hi Bhavanasree, Welcome to HealthcareMagic Forum.
What exactly are your other symptoms during this Pregnancy? Do you have Diabetes or Hypertension? This Drug is not Prescribed in Pregnancy but it should be given only if the potential benefit justifies the potential risk to your fetus. I don't know what your Health Condition is right now. It is also prescribed if it is needed in a life threatening situation or for a serious disease for which safer drugs cannot be used or are if they are found to be ineffective. So, i would suggest you to take it as directed by your Doctor and go for regular follow up.
Good Luck and Wish you Good Health, Take Care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am in my third trimester.. 7th month pregnancy now.. my bp was normal but I m gaining weight. My height is 5.1 and I am now 75 kg. Doctor suggested to use ecosprin 75 now to avoid chance of blood pressure even though I have normalnow. But on the strip it was written that it should not take in third trimester. I am so confused.could u pls clarify?
I am pregnant and prescribed 90 hydrocodone a month 3 a day I would like to stop but my doctor said it was fine and wouldn t hurt the baby but He said the baby could be addicted if I stop taking them now at 31 weeks will my baby be ok and not addicted?
hello doctor.. I m 32 weeks pregnant. I was taking dominate plus 2 tab till now. but my doctor told me to skip this tablets. I haven t take since 1 day. but now I m feeling slightly nausea. can I continue doxinate plus till my delivery?? Is it safe to take doxinate plus on later stages of pregnancy?
Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.
I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...